Jump to content

Found the cause of my persistent depression


Zagor

Recommended Posts

Due to my physical problems, particulary lower back and pelvic also known as chronic pelvic pain syndrom (cpps) I was prescribed enormous amount of narcotics. Well it took (masked) my pain away and honestly made me feel good. That was until less than 2 years ago when I reached opioid tolerance. No more pain relief. But nobody told me that when I get off of these meds the pain will be 10x worse. And that's not all, I cannot even get off of them. They caused my, previously very treatable and mild depression anxiety into severe depression and anxiety yet being stuck on the drugs with pain.

I managed to get down by half. But there is a long way to go. Once Im off and some time after it, depends how long, I should react to my antidepressants like I did before this pain killer. But I am afraid I will never get there. Tonight I tried to cut down my dose and within 30 minutes withdrawal symptoms started. Maybe I could make it If I go bit by bit every 2 weeks but that would take me until next winter so another year in severe depression?

Did I mention that this drug gave me Akathisia. Luckily for me it is mild. And mild means punch a mirror or brak a glass or something. Severe means suicide. I thought I had some weird form of anxiety until my doc told me it could be a form of akathisia.

It is a horrible weather over here. I am stuck in a house being depressed and having mental and physical anxiety. Last year it helped a bit when I go to park or somewhere. I can't take another year like this I wanna quit this evil drug cold turkey no matter what happens.

Link to comment
Share on other sites

I agree it is an evil drug but quitting it cold turkey will be a nightmare.  They help for a while.  It's a big stretch to say they help at all.  They cover up the problem for a while and then get you hooked and you can't get away.  These pills should have never been created.  They help pain but then the withdrawal from them is pain so they both help and cause pain on their own along with the other pain you already have.  It creates a nightmare!

Edited by sober4life
Link to comment
Share on other sites

Unfortunatelly I have to get off of it ASAP because I have issues with my stomach and my small intestine. Besides pain, my stomach as well as the small intestine are not working proparly, not processing the food. It is caused by the same medication where the doctor who prescribed it never mentioned that something like that could happen. After I increased the drug 2x I insisted to do therapy but he never filled out the papers I gave him for my insurance.

Your username says "sober" as well as down below where it says Location. Maybe you know how it feels from experience but for me the mental part is the worst.

Link to comment
Share on other sites

Yes those pills can cause constipation big time so it can cause digestive issues for sure.  I fully support you quitting the drug.  If you can you should take a vacation to quit the drug.  It's going to be very hard quitting it while working if you do.  The mental part is terrible.  Long term use of these drugs can cause depression.

Link to comment
Share on other sites

2 hours ago, sober4life said:

Yes those pills can cause constipation big time so it can cause digestive issues for sure.  I fully support you quitting the drug.  If you can you should take a vacation to quit the drug.  It's going to be very hard quitting it while working if you do.  The mental part is terrible.  Long term use of these drugs can cause depression.

Constipation sucks. 

@Zagor, I hope that you can take care of your health.  Sounds like you have a long and not pleasant road in front of you.  May you have the strength to get through it.  Is there anything that you can focus on that will distract you from the pain?

Link to comment
Share on other sites

No my friend nothing helps when Im really depressed. I take some supplements that ease the pain but will see how bad it will get. Im not quitting cold turkey (wouldn't survive that) but Im cutting off big doses every few days. I have been on it a whole year where it didn't help at all. Then another year prior on suboxone where I was just as depressed. I don't fear physical pain much, its the mental part. Honestly Im scared I will never feel normal again.

But the drug has blocked antidepressants and has caused depression on its own. I would love to go back home in Europe but I can't until next year or possibly the year after. I haven't been back there for 23 years and it would be a big deal for me to go.

Link to comment
Share on other sites

Oh so sorry, Zagor, that you are going through all this. I so feel for you. I hope you have a support system of people around you to help you get through this. I know that people have made it through to a better place. Hang in there one moment at a time and you will get through this.

BW

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...